Table of Contents
Advances in Decision Sciences
Volume 2010, Article ID 250378, 8 pages
Research Article

Parametric Set-Valued Vector Quasi-Equilibrium Problems

School of Mathematics Science, Liaocheng University, Liaocheng, 252059 Shandong, China

Received 9 June 2009; Revised 14 January 2010; Accepted 5 March 2010

Academic Editor: Graham Wood

Copyright © 2010 Liya Fan and Aiqin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liya Fan and Aiqin Li, “Parametric Set-Valued Vector Quasi-Equilibrium Problems,” Advances in Decision Sciences, vol. 2010, Article ID 250378, 8 pages, 2010.